# SDR ASAA1149941

- Difficulty date: June 20, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C327001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FIXED PANEL ATTACH ANGLE IS CRACKED INBOARD OF NR 3 SPOILER.  FABRICATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 01, 51 40 02, 51 40 05 AND BOEING DRAWING BAC1470 2793.
